# SDR ASAA2022032137742

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 56,694 hours, 16,548 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER ENGINE START AND RECALL PRESSED. GROUNDED - YES. RH PACK PRIMARY TEMP CONTROL INOP REF B737-800 FIM TASK 21-53 TASK 821, #2 PZTC BITE LOGGED THIS PACK TCV, FAULT RESETTABLE. PZTC BITE VERIFY TEST GOOD W/O FAULTS, VERIFIED RIGHT PACK OPS CHECKED NORMAL ON GND W/O FAULTS.
